# SDR SWAA2022071227054

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,143 hours, 35,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY SLIDE GIRT BAR IS BEING PULLED OUT OF STOWAGE BRACKET WHEN OPENING SERVICE DOOR / [01] REATTACHED VELCRO TO BOTTOM OF SLIDE PER SIP
